# SDR MALA010695

- Difficulty date: September 6, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 8,784 hours, 9,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT GALLEY SEAT TRACK PROFILE HAS HEAVY CORROSION.  MAINTENANCE REMOVED AND INSTALLED NEW PROFILE P/N 7253721-495 AND RAIL P/N 7253721-459 IAW SRM CHAPTER 51.
